MathSciNet Relay Station
MathSciNet bibliographic data
MR2300845 (2009c:68081) 68T05 (46E22 94A12)
Steinwart, Ingo; Hush, Don; Scovel, Clint An explicit description of the reproducing kernel Hilbert spaces of Gaussian RBF kernels. IEEE Trans. Inform. Theory 52 (2006), no. 10, 4635–4643.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement